ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Derivation of the errors involved in interpolation and their application to numerical quadrature formulae

Chakrabarti, A and Hamsapriye, * (1998) Derivation of the errors involved in interpolation and their application to numerical quadrature formulae. In: Journal of Computational and Applied Mathematics, 92 (1). pp. 59-68.

[img] PDF
Derivation-130.pdf
Restricted to Registered users only

Download (434Kb) | Request a copy

Abstract

Simple methods are presented to derive closed-form expressions for the errors involved in the Lagrange interpolation formula. As applications of this formula for the error in the interpolation, the corresponding errors in the quadrature formulae are also taken up. Few examples are considered for numerical experiments.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier.
Keywords: Interpolation;Quadrature formulae;Error estimates;Green's function;G-condition
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 09 Jan 2007
Last Modified: 19 Sep 2010 04:33
URI: http://eprints.iisc.ernet.in/id/eprint/9363

Actions (login required)

View Item View Item